MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 50MM MULTIGEN2 ELECTRODE; GENERATOR, LESION, RADIOFREQUENCY

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 50MM MULTIGEN2 ELECTRODE; GENERATOR, LESION, RADIOFREQUENCY
Catalog Number 8400-815-005
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the probe handle broke off.It should be noted that the procedure was completed successfully without any impact to the patient.There was no medical intervention, surgical delays, or adverse consequences during this event.
 
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, a root cause could not be determined for the event.
 
Event or Problem Description

Brand Name
50MM MULTIGEN2 ELECTRODE
Common Device Name
GENERATOR, LESION, RADIOFREQUENCY
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key20169530
Report Number3015967359-2024-01776
Device Sequence Number7002428
Product Code GXD
UDI-Device Identifier07613327173659
UDI-Public(01)07613327173659(11)100419(21)101090
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K170242
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8400-815-005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/14/2024
Supplement Date Received by Manufacturer01/10/2025
Initial Report FDA Received Date09/09/2024
Supplement Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown